AMS eContent Search Results
Matches for: msc=(57N65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 45 found      Go to page: 1 2

[1] Theo Johnson-Freyd. Poisson AKSZ theories and their quantizations. Proceedings of Symposia in Pure Mathematics 88 291-306.
Book volume table of contents   
View Article: PDF

[2] D. Kotschick, C. Löh and C. Neofytidis. On stability of non-domination under taking products. Proc. Amer. Math. Soc. 144 (2016) 2705-2710.
Abstract, references, and article information
View Article: PDF

[3] Piergiulio Tempesta. The Lazard formal group, universal congruences and special values of zeta functions. Trans. Amer. Math. Soc. 367 (2015) 7015-7028.
Abstract, references, and article information   
View Article: PDF

[4] Xueping Li. Nonnegatively curved Alexandrov spaces with souls of codimension two. Trans. Amer. Math. Soc. 367 (2015) 3901-3928.
Abstract, references, and article information   
View Article: PDF

[5] Ralph Howard and Shihshu Walter Wei. On the Existence and Nonexistence of Stable Submanifolds and Currents in Positively Curved Manifolds and the Topology of Submanifolds in Euclidean Spaces. Contemporary Mathematics 646 (2015) 127-167.
Book volume table of contents   
View Article: PDF

[6] Allan L. Edmonds. The Euler Characteristic of a Haken 4-Manifold. Contemporary Mathematics 639 (2015) 217-234.
Book volume table of contents   
View Article: PDF

[7] Alexander Dranishnikov. Topological complexity of wedges and covering maps. Proc. Amer. Math. Soc. 142 (2014) 4365-4376. MR 3267004.
Abstract, references, and article information   
View Article: PDF

[8] A. Dranishnikov. On macroscopic dimension of universal coverings of closed manifolds. Trans. Moscow Math. Soc. 74 (2013) 229-244.
Abstract, references, and article information
View Article: PDF

[9] Samuel Gitler. Toric Topology. Contemporary Mathematics 621 (2014) 69-75.
Book volume table of contents   
View Article: PDF

[10] D. V. Gugnin. Topological applications of graded Frobenius $n$-homomorphisms, II. Trans. Moscow Math. Soc. 73 (2012) 167-182.
Abstract, references, and article information   
View Article: PDF

[11] Martin Palmer. Homological stability for oriented configuration spaces. Trans. Amer. Math. Soc. 365 (2013) 3675-3711.
Abstract, references, and article information   
View Article: PDF

[12] J. J. Sánchez-Gabites. Unstable attractors in manifolds. Trans. Amer. Math. Soc. 362 (2010) 3563-3589. MR 2601600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Dmitry Bolotov and Alexander Dranishnikov. On Gromov's scalar curvature conjecture. Proc. Amer. Math. Soc. 138 (2010) 1517-1524. MR 2578547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Victor Bangert, Christopher Croke, Sergei V. Ivanov and Mikhail G. Katz. Boundary case of equality in optimal Loewner-type inequalities. Trans. Amer. Math. Soc. 359 (2007) 1-17. MR 2247879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Yusuf Civan. Stably and almost complex structures on bounded flag manifolds. Proc. Amer. Math. Soc. 134 (2006) 1537-1548. MR 2199203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Bernhard Hanke and Volker Puppe. Equivariant Gysin maps and pulling back fixed points. Trans. Amer. Math. Soc. 358 (2006) 687-702. MR 2177036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] L. Astey, E. Micha and G. Pastor. On the homotopy type of Eschenburg spaces with positive sectional curvature. Proc. Amer. Math. Soc. 132 (2004) 3725-3729. MR 2084097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] M. Hoster and D. Kotschick. On the simplicial volumes of fiber bundles. Proc. Amer. Math. Soc. 129 (2001) 1229-1232. MR 1709754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] B. Doug Park and Zoltán Szabó. The geography problem for irreducible spin four-manifolds. Trans. Amer. Math. Soc. 352 (2000) 3639-3650. MR 1653371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Anthony Bahri and Martin Bendersky. The $KO$-theory of toric manifolds. Trans. Amer. Math. Soc. 352 (2000) 1191-1202. MR 1608269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Alberto Cavicchioli, Friedrich Hegenbarth and Dusan Repovs. Four-Manifolds With Surface Fundamental Groups. Trans. Amer. Math. Soc. 349 (1997) 4007-4019. MR 1376542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Bernd Kruggel. A homotopy classification of certain 7-manifolds. Trans. Amer. Math. Soc. 349 (1997) 2827-2843. MR 1422611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Sheila Sundaram and Volkmar Welker. Group actions on arrangements of linear subspaces and applications to configuration spaces . Trans. Amer. Math. Soc. 349 (1997) 1389-1420. MR 1340186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Yanghyun Byun. On vanishing of characteristic numbers in Poincaré complexes. Trans. Amer. Math. Soc. 348 (1996) 3085-3095. MR 1322949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Christopher K. McCord. Nielsen numbers of homotopically periodic maps on infrasolvmanifolds . Proc. Amer. Math. Soc. 120 (1994) 311-315. MR 1240025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Jean-François Mertens. Essential maps and manifolds . Proc. Amer. Math. Soc. 115 (1992) 513-525. MR 1116269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Robert J. Daverman. Manifolds with finite first homology as codimension $2$ fibrators . Proc. Amer. Math. Soc. 113 (1991) 471-477. MR 1086581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Alexander I. Suciu. Iterated spinning and homology spheres . Trans. Amer. Math. Soc. 321 (1990) 145-157. MR 987169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] 10 Reflection Arrangements. CBMS Regional Conference Series in Mathematics 72 (1989) 91-99.
Book volume table of contents
View Article: PDF

[30] 7 Differential Forms. CBMS Regional Conference Series in Mathematics 72 (1989) 61-69.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 45 found      Go to page: 1 2